| Catalog Number |
SCX-310 |
| Medical Device Problem Code |
Patient-Device Incompatibility (2682)
| Health Effect - Clinical Code |
Foreign Body Sensation in Eye (1869)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of exposure is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.The reason for reoperation is exposure.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
Event or Problem Description
Health professional reported right side "exposure".Device was explanted.